# SDR 98FDEA00088

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198622
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0401 004 WHILE WORKING NR 0259 FOUND CORROSION BS 300, WL 168, RBL 16 ON NOSE WHEEL WELL CHORD.  REMOVED AND REPLACED NOSE WHEEL WELL CHORD BS 300, WL 168, RBL 16 IAW FED-EX DRAWING 65-18415 AND FED-EX SRM 51-30-2.
